On sums of powers

Chowla, S. (1935) On sums of powers Proceedings of the Indian Academy of Sciences, Section A, 1 (8). pp. 528-530. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/jarch/proca/1/528-530.pdf

Related URL: http://dx.doi.org/10.1007/BF03035600


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:8569
Deposited On:27 Oct 2010 06:22
Last Modified:16 May 2016 18:31

Repository Staff Only: item control page